Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Experiencing severe nausea, upper quadrant pain. Blood test normal. Have white colored stools. Reason?

Hi, I m a 30 yr old female with severe nausea for the past 2 years. It s accompanied by upper right quadrant pain. I ve had every blood test done known to man, HIDA scan, ultra sounds, CT s. Everything. My GI specialist said to stop wasting my money and to come back when I have new symptoms. They all think gallbladder but then change their minds. ER s dismiss me seeing that I ve been struggling with this for so long. I have extreme nausea at night as well that wakes and keeps me up for hours. I have tried stomach meds like opmeprazol and take phenagrin for nausea but they really do nothing at all to help. It s immediately after eating as well and I have clay or white colored stools at least 2 times a week, sometimes more. Please help. I cannot take this much more. I ve tried changing my diet, I don t have food allergies , or anything else. Ive been told that my stomach and intestines are inflammed but there s no reason for it and all those tests came back fine.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Anesthesiologist 's  Response
hello..thanks for using healyh care magic..i understand your trouble..seems you consulted gi and liver function tests done,is it the urine dark ,any itching,whats the direct/conjugated bilirubin,liver enymes..usually when bile is not formed or obstructed from reaching food of git for digestion ..the stools are white,float in the toilet pan hard to flush away.. ,,seems you have a problem in your hepato biliary(liver and gall bladder)system..avoid fat containing ,oil food.take multivitamin tab.get total liver and pancres invg,ct abdomen,complete liver enyme profile, ercp,consult gastroenterologist/hepato biliary will be fine,,bye
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor